# SDR FDEA201106012055

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7106503
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK RT X=27.5 STA 475 CORRODED.  CORROSION REMOVED IAW SRM 51-21-01, REV 46.   ORIGINAL THICKNESS : 0.100", MATERIAL REMOVED : 0.018" & REMAINING THICKNESS : 0.082" FOUND EXCEEDED LIMIT IAW SRM 53-00-52, FIG 101, REV 46.  REMOVED IAW SRM 51-31-01, REV 46.  NEW REPAIR SEAT TRACK FABRICATED IAW SRM 53-00-52, FIG 201.  REPAIR NR 1 REV 46.    REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
